On Frobenius algebras and the quantum Yang-Baxter equation
Artikel i vetenskaplig tidskrift, 1997

It is shown that every Frobenius algebra over a commutative ring determines a class of solutions of the quantum Yang-Baxter equation, which forms a subbimodule of its tensor square. Moreover, this subbimodule is free of rank one as a left (right) submodule. An explicit form of a generator is given in terms of the Frobenius homomorphism. It turns out that the generator is invertible in the tensor square if and only if the algebra is Azumaya.

quantum Yang-Baxter equation

Azumaya algebra

Frobenius algebra


K.I. Beidar

Y. Fong

Alexander Stolin

Institutionen för matematik

Göteborgs universitet

Transactions of the American Mathematical Society

0002-9947 (ISSN) 1088-6850 (eISSN)

Vol. 349 9 3823-3836